Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
|Princess_M5 - Sun Nov 11, 2007 3:05 am||
Hello I am a 21 yr. old female and I wanted to know if an incident that had happened to me earlier this week was either a heart attack or simply symptoms of GERD.
I spoke w/ my doctor and he said that I am too young but, I still feel the way I did the other day.
He did an EKG on me and said something about my heart beat being irregular, like switching up beat rhythms in between beats.
Right now I feel
.Pressure in my chest, kinda like something is in my throat, but it doesn't hurt.
.I feel real tired after my heart beat speeds up and then slows down.
.I am burping up bubbles like foam.
.I feel my arms and legs start tingling from time to time.
I went to the ER and they told me that I might have a blood clot on my lung because I smoke cigarettes.
They gave me blood thinners, ran test and still didn't know what was wrong.
I kinda get scared because I'm not sure what is going on and I try not to panic.
I am currently taking
Could it have been a heart attack or do you think it may be GERD. And if it is GERD can it make you have an irregular heart beat?
|Dr. Chan Lowe - Sun Nov 11, 2007 7:36 pm||
Most likely your symptoms are related to reflux or gastritis. You may want to try some reflux medicines to see if they help your symptoms. If it does, then reflux is almost certainly the cause.
If you are not getting any relief I would recommend you follow up with your doctor. Based on this information I cannot comment about the heart rhythm issue. I am not certain enough as to what it is to give you accurate information.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.